# SDR CA011210004

- Difficulty date: December 6, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,950 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 0802071001
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE CAPTAIN`S WINDSHIELD FROSTED OVER,  C/B AC1 POPPED,  RESET C/B,  WINDSCREEN STILL NO HEAT.  DUE TO LACK OF MAINTENANCE FACILITIES AT DESTINATION AIRCRAFT ELECTED TO RETURN TO DEPARTURE BASE FOR NORMAL LANDING.  LT WINDSHIELD HEAT CONTROLLER REPLACED,  AIRCRAFT RETURNED TO SERVICE.
